# SDR 2012FA0000533

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: General aviation
- Aircraft: N424QS
- Make and model: Gulstm GIV
- Aircraft serial: 1324
- Aircraft time: 12,480 hours, 6,157 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 1159WM2002332
- Part serial: 1324
- Condition: Corroded
- Location: Zone 600
- Part time: 12,480 hours, 6,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SPONSON RIB TRUNION CORRODED, REPAIRED IAW BP SE45732901.
